# SDR SWAA012488

- Difficulty date: September 6, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 52,476 hours, 52,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED 1.7 INCH LONG AT BS 523-524, STR 16R.                         REPAIRED SKIN PER SRM.
